# SDR DALA2015121007626

- Difficulty date: December 9, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 51,408 hours, 23,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 43L BETWEEN FRAME 56 AND FRAME 57.  REPLACED THE STRINGER IAW SRM 51-72-11 AND DWG D53470345.
